MathSciNet Relay Station
MathSciNet bibliographic data
MR800004 (87d:42027) 42B25 (47B38 47F05 81C10)
Chang, S.-Y. A.; Wilson, J. M.; Wolff, T. H. Some weighted norm inequalities concerning the Schrödinger operators. Comment. Math. Helv. 60 (1985), no. 2, 217–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement